MathSciNet Relay Station
MathSciNet bibliographic data
MR476946 26A39 (42A24)
Cross, G. E. The ${\rm SC}\sb{k+1}\ {\rm P}$-integral and trigonometric series. Proc. Amer. Math. Soc. 69 (1978), no. 2, 297–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement